# SDR CTU2003F00004

- Difficulty date: April 10, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N340FR
- Make and model: Cessna 340A
- Aircraft serial: 340A0039
- Engine: Cont TSIO520*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN414
- Condition: Bent
- Location: Elevator
- Part time: 5,298 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FAILURE OF BOLT PRIOR TO FLIGHT OPERATOR CHOSE TO PERFORM INSPECTION OF OTHER 340 AIRCRAFT IN FLEET.  BOLT MUST BE REMOVED FOR INSPECTION.  THIS BOLT IS THE ELEVATOR BOLT, CRANK PIVOT BOLT.  IT ALSO HAS A BEARING WHICH IS SOMETIMES WORN AS WELL.
